# SDR GLBA2014110400463

- Difficulty date: November 2, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 38,094 hours, 44,956 cycles
- System (JASC): 3252 · Shimmy Damper
- Part: Shimmy Dampener
- Part number: 1148200529
- Part serial: UE150
- Condition: Faulty
- Location: Nlg
- Part time: 16,089 hours, 18,632 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, THE CREW NOTED THAT THE ACFT WOULD NOT STEER TO THE RT WITH MAX DIFFERENTIAL BRAKING POWER & NOSE WHEEL STEERING.  TOWED THE ACFT BACK TO THE GATE & REPLACED THE NOSE SHIMMY DAMPER IAW BMM 32-50-00.  AFTER RELEASE, THE ACFT FLEW & WHILE TAXIING TO THE GATE, THE CREW NOTED THAT FULL RT RUDDER DEFLECTION PLUS DIFFERENTIAL POWER & BETA WERE REQUIRED TO STAY STRAIGHT.  LUBRICATED THE UPPER & LOWER NOSE GEAR STRUT BEARINGS IAW THE AIM 1ST DETAIL LUBE SHEET & TAXIED THE ACFT WITH NUMEROUS LT & RT TURNS, OPERATIONAL CHECK WAS GOOD.
